Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 7, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 22, 2012, 10:18 PM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2012, 10:18 PM CDT (03:18 UTC)
- Expired
- Mar 23, 2012, 1:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, AR, Logan County, AR, Pope County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
352
WGUS54 KLZK 230318
FFWLZK
ARC071-083-115-127-149-230630-
/O.NEW.KLZK.FF.W.0007.120323T0318Z-120323T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 PM CDT THU MAR 22 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN WESTERN ARKANSAS...
LOGAN COUNTY IN WESTERN ARKANSAS...
SCOTT COUNTY IN WESTERN ARKANSAS...
WESTERN POPE COUNTY IN CENTRAL ARKANSAS...
YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 130 AM CDT
* AT 1017 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM WITH VERY HEAVY RAINFALL 8 MILES SOUTH OF WALDRON. THIS
THUNDERSTORM HAS PRODUCED RIVER FLOODING ALONG THE FOUCHE LA FAVE
RIVER NEAR BOLES. NUMEROUS ROADS AND DOOLEY ROAD BRIDGE ARE
SUBMERGED UNDER FLOOD WATERS. DOPPLER RADAR INDICATES 1 TO 3 INCHES
OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 3
HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY
TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE
WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WALDRON... PARIS... DANVILLE...
CLARKSVILLE... BOONEVILLE... WOODLAND...
TOKALON... SUBIACO...
STONEHOUSE REC AREA... SPADRA...
SCRANTON... RATCLIFF... PLAINVIEW...
PINEY BAY REC AREA... PETIT JEAN RIVER WMA...
MUDDY CREEK WMA... MT MAGAZINE... MOSLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3497 9424 3507 9425 3511 9415 3515 9414
3515 9404 3523 9404 3524 9393 3533 9391
3532 9382 3542 9381 3538 9371 3577 9369
3577 9352 3573 9352 3574 9345 3557 9309
3483 9330 3475 9366 3469 9416 3496 9427
$$
2271 follow-up statement
481
WGUS74 KLZK 230626
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
126 AM CDT FRI MAR 23 2012
ARC071-083-115-127-149-230639-
/O.EXP.KLZK.FF.W.0007.000000T0000Z-120323T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON AR-LOGAN AR-POPE AR-SCOTT AR-YELL AR-
126 AM CDT FRI MAR 23 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR YELL...SCOTT...WEST
CENTRAL POPE...LOGAN AND JOHNSON COUNTIES WILL BE ALLOWED TO EXPIRE
AT 130 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS DIMINISHED OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...REDUCING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3497 9424 3507 9425 3511 9415 3515 9414
3515 9404 3523 9404 3524 9393 3533 9391
3532 9382 3542 9381 3538 9371 3577 9369
3577 9352 3573 9352 3574 9345 3557 9309
3483 9330 3475 9366 3469 9416 3496 9427
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 10:10 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 22, 10:10 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1010 PM CDT THU MAR 22 2012 .UPDATE... QUICK UPDATE MADE MAINLY TO INCREASE POPS ACROSS THE CEN PART OF THE STATE THIS EVENING. WATCHING 3 MAIN STORMS THIS EVENING... WITH ISOLATED WIND GUSTS THE MAIN THREATS THIS EVENING. UPDATED GRIDS/ZONES ARE OUT. && .PREV DISCUSSION... /ISSUED 657 PM CDT THU MAR 22 2012/ AVIATION... THE UPPER LEVEL LOW WILL MOVE ACROSS OKLAHOMA TONIGHT AND TO SOUTHERN INDIANA BY FRIDAY NIGHT. SHOWERS AND A FEW THUNDERSTORMS ARE ACROSS THE NORTHWEST HALF OF ARKANSAS AND THESE STRETCH INTO NORTH TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING. THUNDERSTORMS WILL MOSTLY BE CONFINED TO THE WESTERN HALF OF THE STATE. MVFR CONDITIONS ARE ANTICIPATED FOR THIS EVENING...OTHERWISE VFR CONDITIONS ARE EXPECTED. PREV DISCUSSION... /ISSUED 225 PM CDT THU MAR 22 2012/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT UPPER LEVEL CLOSED LOW CONTINUES TO SPIN TO THE WEST...CENTERED OVER CENTRAL OK INTO SOUTH CENTRAL KS. REGIONAL RADAR IMAGERY SHOWS WIDESPREAD SHRA ONGOING ACROSS MUCH OF ERN OK INTO FAR NWRN AND WRN AR THIS AFTERNOON...WITH SOME ISOLATED TSRA NOW DEVELOPING ACROSS FAR SW MO AND SE KS. THE MAIN FORECAST CHALLENGE EARLY IN THE FORECAST WILL DEAL WITH THE ADDITIONAL RAINFALL AND THE POTENTIAL FOR SVR WX LATE THIS AFTERNOON AND EARLY EVENING. THIS UPPER LEVEL LOW WILL CONTINUE TO SPIN TO THE WEST...BUT WILL GRADUALLY LIFT ENE OVER SRN MO THROUGH FRI EVENING. AS THIS LOW GRADUALLY SHIFTS EAST THIS AFTERNOON...WIDESPREAD SHRA WILL CONTINUE TO THE EAST OF THE LOW CENTER OVER ERN OK...SPREADING FURTHER EAST INTO WRN SECTIONS OF AR. HAVE POPS RAPIDLY INCREASING FROM SLIGHT CHANCE OVER CENTRAL SECTIONS OF THE STATE...TO LIKELY POPS ACROSS THE WRN THIRD OF THE CWA THIS AFTERNOON. WRN SECTIONS OF THE CWA COULD SEE SOME STRONG TO SVR STORMS THIS AFTERNOON INTO THE EARLY EVENING HRS...AS THERE WILL BE PLENTY OF LOW LEVEL SHR AND ENOUGH INSTABILITY IN PLACE CLOSER TO THE UPPER LOW CENTER TO GENERATE SOME LOW TOPPED SUPERCELLS. WHILE HAIL WILL BE THE MAIN THREAT WITH THE STRONGEST STORMS...DAMAGING WINDS AND AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE SVR WX THREAT WILL DIMINISH SHORTLY AFTER SUNSET WITH THE LOSS OF INSTABILITY. HOWEVER...CHANCE TO LIKELY POPS WILL REMAIN ACROSS A GOOD PORTION OF THE CENTRAL AND NRN COUNTIES OF THE CWA THROUGH FRI MORNING FOR SHRA AND ISOLATED TSRA AS THIS UPPER LOW SLOWLY PROGRESSES EAST. BY FRI...HAVE POPS DECREASING ACROSS MUCH OF THE SRN CWA AS THIS UPPER LOW CONTINUES IT SLOW PROGRESSION. EVEN SO...CONTINUE SLIGHT CHANCE TO LOW END CHANCE POPS FOR NRN AND NERN COUNTIES IN CLOSER PROXIMITY TO THE CENTER OF THE UPPER LOW. THIS WEEKEND...MORE TRANQUIL WX WILL BECOME THE NORM AS THE UPPER LOW MOVES EAST. SUNNY SKIES AND DRY CONDITIONS WILL BE SEEN...WITH ABOVE NORMAL TEMPERATURES EXPECTED. LONG TERM...MONDAY THROUGH THURSDAY A SHORT WAVE MID LEVEL RIDGE...EXTENDING FROM THE WESTERN GULF... THROUGH THE GREAT LAKES REGION...WILL PROMOTE DRY CONDITIONS FOR MOST OF THIS PERIOD. ABOVE NORMAL TEMPERATURES WILL CONTINUE TO PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 69 48 74 / 80 40 20 10 CAMDEN AR 55 76 50 79 / 50 10 10 0 HARRISON AR 47 61 45 73 / 80 40 10 0 HOT SPRINGS AR 51 73 48 77 / 90 10 10 0 LITTLE ROCK AR 55 73 50 77 / 80 20 10 0 MONTICELLO AR 57 77 51 78 / 40 10 10 0 MOUNT IDA AR 47 72 48 77 / 90 10 10 0 MOUNTAIN HOME AR 50 64 46 74 / 90 40 20 10 NEWPORT AR 55 70 48 74 / 80 40 20 10 PINE BLUFF AR 57 75 51 77 / 50 10 10 0 RUSSELLVILLE AR 49 69 46 77 / 90 30 10 0 SEARCY AR 54 71 48 75 / 80 30 10 0 STUTTGART AR 57 73 49 75 / 60 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...63
Hazardous weather outlook, Mar 22, 9:37 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 937 PM CDT THU MAR 22 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 937 PM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT AN UPPER LOW...RESPONSIBLE FOR RECENT HEAVY RAINFALL...IS FORECAST TO ACCELERATE TO THE NORTHEAST FROM OKLAHOMA TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE BEFORE 2 AM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND AN ISOLATED BRIEF TORNADO POSSIBLE WITH THE STRONGEST OF THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM DURING THE MID AFTERNOON AND EARLY EVENING HOURS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/51
In the hours before
Special weather statement, Mar 22, 8:30 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CDT THU MAR 22 2012 ARZ021-022-030-038-230215- JOHNSON AR-LOGAN AR-POPE AR-YELL AR- 830 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN POPE...EASTERN LOGAN AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 915 PM CDT... AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHWEST OF MT NEBO SP...OR 8 MILES WEST OF RUSSELLVILLE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... TARAL... POTTSVILLE... PINEY BAY REC AREA... MOSLEY... LONDON... LAKE DARDANELLE... DOVER... DARDANELLE LOCK AND DAM... DARDANELLE... BROOMFIELD... SCOTTSVILLE... PINEY... NEW BLAINE... LONG POOL... HAGARVILLE... GUM LOG... DELAWARE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 89. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3557 9317 3533 9286 3514 9322 3529 9345 TIME...MOT...LOC 0129Z 228DEG 26KT 3525 9327 227
Special weather statement, Mar 22, 8:32 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CDT THU MAR 22 2012
ARZ041-052-230215-
MONTGOMERY AR-PIKE AR-
832 PM CDT THU MAR 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND SOUTHERN MONTGOMERY
COUNTIES UNTIL 915 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF DIERKS...MOVING NORTHEAST AT
45 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... LAKE GREESON... NARROWS DAM...
HIGHLAND... GLENWOOD... DAISY SP...
DAISY... CRATER OF DIAMONDS SP...
ROY... PISGAH... PIKE CITY...
NEW HOPE... NATHAN... LODI...
LANGLEY... KIRBY... HOPPER...
FANCYHILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3449 9361 3411 9346 3395 9342 3396 9347
3394 9352 3395 9361 3398 9365 3400 9375
3400 9382 3401 9383 3417 9383 3419 9393
3426 9393
TIME...MOT...LOC 0132Z 243DEG 38KT 3410 9392
227Local storm report, Mar 22, 9:15 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 3 NW SHAWMUT 34.18N 93.49W
03/22/2012 E1.00 INCH PIKE AR TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS WAS FALLING ON SKYLINE
DRIVE IN NORTHEAST PIKE COUNTY.
&&
227Special weather statement, Mar 22, 9:41 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 941 PM CDT THU MAR 22 2012 ARZ039-042>044-230325- GARLAND AR-PERRY AR-PULASKI AR-SALINE AR- 941 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...WESTERN PULASKI...EASTERN PERRY AND NORTHEASTERN GARLAND COUNTIES UNTIL 1030 PM CDT... AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE CORONADO...OR 13 MILES NORTHEAST OF HOT SPRINGS...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WILLIAMS JUNCTION... LAKE WINONA... LAKE NORRELL... LAKE LAGO... LAKE CORONADO... LAKE BALBOA... HOT SPGS VILLAGE... WYE MTN... WYE... REFORM... PARON... OWENSVILLE... CROWS... CONGO... BLAND... AVILLA... WOLF PINNACLE... WILFORD PEAK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3498 9263 3465 9248 3455 9297 3471 9306 TIME...MOT...LOC 0241Z 245DEG 30KT 3467 9290 BJS
Special weather statement, Mar 22, 9:47 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 947 PM CDT THU MAR 22 2012 ARZ042-043-053>055-230330- CLARK AR-GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR- 947 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE...HOT SPRING...NORTHWESTERN GRANT...GARLAND AND NORTHERN CLARK COUNTIES UNTIL 1030 PM CDT... AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLAKELY MTN DAM TO 5 MILES SOUTHWEST OF SHINN MTN...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PINEY... MALVERN... LAKE OUACHITA... LAKE HAMILTON... HOT SPRINGS... ROCKWELL... ROCKPORT... PERLA... MOUNTAIN PINE... LONSDALE... LAKE OUACHITA SP... LAKE LAGO... LAKE CORONADO... LAKE CATHERINE... LAKE BALBOA... JESSIEVILLE... HOT SPGS VILLAGE... HOT SPRINGS NATL PARK... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 82 AND 108. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3482 9295 3439 9262 3418 9310 3458 9332 TIME...MOT...LOC 0247Z 235DEG 33KT 3458 9319 3433 9303 BJS
Special weather statement, Mar 22, 10:01 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1001 PM CDT THU MAR 22 2012 ARZ053>055-062-230345- CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR- 1001 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRING...EXTREME SOUTHWESTERN GRANT...NORTHWESTERN DALLAS AND CENTRAL CLARK COUNTIES UNTIL 1045 PM CDT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF RICHWOODS...OR 8 MILES SOUTH OF ARKADELPHIA...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ARKADELPHIA... RICHWOODS... GURDON... CADDO VALLEY... WILLOW... TULIP... MIDWAY... MANNING... LONO... JOAN... HOLLYWOOD... GUM SPRINGS... GRIFFITHTOWN... FRIENDSHIP... DONALDSON... DALARK... CENTRAL... WITHERSPOON... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 61 AND 86. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3437 9275 3400 9260 3390 9319 3414 9327 TIME...MOT...LOC 0301Z 248DEG 33KT 3401 9310 227
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:30 PM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Mar 22, 8:32 PM CDT | Special Weather Statement | LZK | Pike | 43 min |
| Mar 22, 8:55 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 36 min |
| Mar 22, 9:41 PM CDT | Special Weather Statement | LZK | Saline | 44 min |
| Mar 22, 9:47 PM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 43 min |
| Mar 22, 10:01 PM CDT | Special Weather Statement | LZK | Clark | 44 min |
| Mar 22, 10:02 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 43 min |
| Mar 22, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 52 min |
| Mar 22, 10:31 PM CDT | Special Weather Statement | LZK | Faulkner, Pulaski, Saline | 59 min |
| Mar 23, 4:14 AM CDT | Special Weather Statement | LZK | Woodruff | 31 min |
| Mar 23, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 26 hr |
| Mar 23, 11:01 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 48 hr |
| Mar 23, 2:45 PM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 23 hr |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.